# SDR AALA202308163403

- Difficulty date: August 3, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 35,070 hours, 14,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350U38
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SEAT TRACK LOCATED AT BS 727B, RBL 25. REPLACED SEAT TRACK PER AARD 51-00-05-1,
